# SDR YENA20150816351

- Difficulty date: August 16, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N346JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000504
- Aircraft time: 10,553 hours, 6,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION AFT CARGO FWD FINGER DOUBLER 3" AFT OF FR 78, RBL 14.  REPAIRED BY REMOVING AND REPLACING FINGER PLATE REF: SRM 51-43-03.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
